Integral operators acting between some spaces of analytic type

A. El-Sayed Ahmed

Abstract


The aim of this paper is to define some classes of analytic function spaces in the unit disc. The boundedness of a certain integral-type operator acting between these classes is investigated.

Full Text: PDF

How to Cite this Article:

A. El-Sayed Ahmed, Integral operators acting between some spaces of analytic type, Journal of Mathematical and Computational Science, Vol 3, No 6 (2013), 1444-1452

Copyright © 2013 A. El-Sayed Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS